Operator ranges and spaceability

Kitson, Derek and Timoney, Richard M. (2011) Operator ranges and spaceability. Journal of Mathematical Analysis and Applications, 378 (2). pp. 680-686. ISSN 0022-247X

Full text not available from this repository.

Abstract

Recent contributions on spaceability have overlooked the applicability of results on operator range subspaces of Banach spaces or Fréchet spaces. Here we consider general results on spaceability of the complement of an operator range, some of which we extend to the complement of a union of countable chains of operator ranges. Applications we give include spaceability of the non-absolutely convergent power series in the disk algebra and of the non-absolutely p-summing operators between certain pairs of Banach spaces. Another application is to ascent and descent of countably generated sets of continuous linear operators, where we establish some closed range properties of sets with finite ascent and descent.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Mathematical Analysis and Applications
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
58208
Deposited By:
Deposited On:
19 Sep 2012 09:12
Refereed?:
Yes
Published?:
Published
Last Modified:
20 May 2020 02:39